Change search
ReferencesLink to record
Permanent link

Direct link
On vandermonde varieties
Stockholm University. (Algebra)
Stockholm University.
2016 (English)In: Math. Scand., Vol. 119, 73-91 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Springer, 2016. Vol. 119, 73-91 p.
Keyword [en]
van der Monde, Schur
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-133290OAI: oai:DiVA.org:su-133290DiVA: diva2:958072
Available from: 2016-09-06 Created: 2016-09-06 Last updated: 2016-09-06

Open Access in DiVA

No full text

By organisation
Stockholm University
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

ReferencesLink to record
Permanent link

Direct link